Skip to Main content Skip to Navigation
Journal articles

On the evaluation of linear and non-linear models using DNS data of turbulent channel flows

Document type :
Journal articles
Complete list of metadata

https://hal-univ-artois.archives-ouvertes.fr/hal-03522962
Contributor : Hassane Naji Connect in order to contact the contributor
Submitted on : Wednesday, January 12, 2022 - 1:17:31 PM
Last modification on : Friday, January 14, 2022 - 3:05:37 AM

Links full text

Identifiers

Citation

H. Naji, Hasna Bensaid, Gilmar Mompean. On the evaluation of linear and non-linear models using DNS data of turbulent channel flows. Journal of the Brazilian Society of Mechanical Sciences and Engineering, Springer Verlag, 2012, 34 (4), pp.469-476. ⟨10.1590/S1678-58782012000400007⟩. ⟨hal-03522962⟩

Share

Metrics

Les métriques sont temporairement indisponibles